Toxic reaction related to high dose lidocaine secondary to intravenous regional anesthesia
Orhan Tokgöz 1 * , S.Gökhan Beyaz, Zülfü Arıkanoğlu
More Detail
1 Diyarbakır Devlet Hastanesi, Anesteziyoloji ve Reanimasyon Kliniği, Diyarbakır- Turkey
* Corresponding Author

Abstract

Lidocaine can be seen systemic intoxication, central nervous system (CNS) and cardiovascular toxicities, due to its common usage and broad safety margin.
Lidocaine overdose has been reported with convulsion, cardiac collapse and coma. In present case, a patient underwent surgical excision of wrist mass who erroneously received 1200 mg 10% lidocaine instead of 225 mg 2% dose. Interestingly, the case shows only some mild CNS side effects without any serious adverse effect.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/ahinjs.01.2010.02.0025

J Clin Exp Invest, 2010 - Volume 1 Issue 2, pp. 119-121

Publication date: 18 Aug 2010

Article Views: 1811

Article Downloads: 2660

Open Access References How to cite this article